| Model Number |
5829502 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
Extravasation (1842)
| Date of Event |
01/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.(expiry date: (b)(6) 2019).
Event or Problem Description
It was reported that post port placement procedure, the extravasation on the lateral side was allegedly found.The current status of the patient is unknown.
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one powerport mri duo attached to a catheter was returned for evaluation and two electronic photos were provided for review.Visual, microscopic visual and functional evaluation were performed on the returned device.The investigation is confirmed for the identified material protrusion and reported fluid leak issue as one of the two port septa(right) was partially dislodged and upon infusing the port, leak was noted from the partially dislodged septum.Further during functional evaluation mandrel test was performed were both the port stem passed the mandrel test as the black mark fully inserted into the lumen and the radiographic images shows no blockage of lumens in the region of port stem and the lumens appeared clear.A definitive root cause for the reported failure could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 12/2019) h6 (device, method).H11: h6 (result, conclusion).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that approximately three years and six months post port placement procedure, the extravasation on the lateral side was allegedly found.It was further reported that, the device was removed on later days.The current status of the patient is unknown.